# SDR DALA2016070705181

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 82,270 hours, 37,450 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Bs 1465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1465 STRINGER SPLICE 29L CRACKED.  REMOVED, FABRICATED AND INSTALLED AND NEW STRINGER SPLICE IAW SRM 51-40-02 AND DWG 146N3820.
